Следене
Boris Solomyak
Boris Solomyak
Professor of Mathematics, Bar-Ilan University
Потвърден имейл адрес: macs.biu.ac.il - Начална страница
Заглавие
Позовавания
Позовавания
Година
On the Random Series ∑ ± λn (an Erdos Problem)
B Solomyak
Annals of Mathematics, 611-625, 1995
4941995
Dynamics of self-similar tilings
B Solomyak
Ergodic Theory and Dynamical Systems 17 (3), 695-738, 1997
4251997
Dynamics of self-similar tilings
B Solomyak
Ergodic Theory and Dynamical Systems 17 (3), 695-738, 1997
4241997
Sixty years of Bernoulli convolutions
Y Peres, W Schlag, B Solomyak
Fractal geometry and stochastics II, 39-65, 2000
3872000
Finite beta-expansions
C Frougny, B Solomyak
Ergodic Theory and Dynamical Systems 12 (4), 713-723, 1992
3621992
Absolute continuity of Bernoulli convolutions, a simple proof
Y Peres, B Solomyak
Mathematical Research Letters 3 (2), 231-239, 1996
2361996
Measure and dimension for some fractal families
B Solomyak
Mathematical Proceedings of the Cambridge Philosophical Society 124 (3), 531-546, 1998
2271998
Pure point dynamical and diffraction spectra
JY Lee, RV Moody, B Solomyak
Annales Henri Poincaré 3, 1003-1018, 2002
1822002
Nonperiodicity implies unique composition for self-similar translationally finite tilings
B Solomyak
Discrete & Computational Geometry 20, 265-279, 1998
1821998
Self-similar measures and intersections of Cantor sets
Y Peres, B Solomyak
Transactions of the American Mathematical Society 350 (10), 4065-4087, 1998
1761998
Equivalence of positive Hausdorff measure and the open set condition for self-conformal sets
Y Peres, M Rams, K Simon, B Solomyak
Proceedings of the American Mathematical Society 129 (9), 2689-2699, 2001
1022001
Conjugates of Beta‐Numbers and the Zero‐Free Domain for a Class of Analytic Functions
B Solomyak
Proceedings of the London Mathematical Society 3 (3), 477-498, 1994
981994
Existence of L q Dimensions and Entropy Dimension for Self-conformal Measures
Y Peres, B Solomyak
Indiana University Mathematics Journal, 1603-1621, 2000
922000
Consequences of pure point diffraction spectra for multiset substitution systems
Lee, Moody, Solomyak
Discrete & Computational Geometry 29, 525-560, 2003
862003
Invariant measures on stationary Bratteli diagrams
S Bezuglyi, J Kwiatkowski, K Medynets, B Solomyak
Ergodic theory and dynamical systems 30 (4), 973-1007, 2010
822010
Problems on self-similar sets and self-affine sets: an update
Y Peres, B Solomyak
Fractal Geometry and Stochastics II, 95-106, 2000
752000
On representation of integers in linear numeration systems
C Frougny, B Solomyak
London Mathematical Society Lecture Note Series 1 (228), 345-368, 1996
741996
Two-symbol Pisot substitutions have pure discrete spectrum
M Hollander, B Solomyak
Ergodic Theory and Dynamical Systems 23 (2), 533-540, 2003
732003
Spectrum of dynamical systems arising from Delone sets
B Solomyak
Quasicrystals and Discrete Geometry, ed. J. Patera, Fields Institute …, 1998
711998
On the morphology of 𝛾-expansions with deleted digits
M Keane, M Smorodinsky, B Solomyak
Transactions of the American Mathematical Society 347 (3), 955-966, 1995
711995
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20